Bubbles in pee from Gaba?
- 07-15-2011, 12:59 PM
- 07-15-2011, 02:12 PM
- 07-15-2011, 04:26 PM
07-15-2011, 06:34 PM
Bubbles, I want Bubbles!
07-16-2011, 01:27 AM
07-18-2011, 10:33 PM
I think what you are describing is protein in your urine, not gaba. The only other thing I could think if it only occurs when you take gaba is that for some reason, gaba is renal toxic to your body, causing a spill in protein from acute renal stress.
iForce Nutrition Representative
iTrain. iCompete. iDominate…iForce!
Similar Forum Threads
- By sutter82 in forum AnabolicsReplies: 3Last Post: 03-21-2010, 01:47 PM
- By benj851 in forum NutraplanetReplies: 2Last Post: 11-29-2009, 07:51 PM
- By keater824 in forum SupplementsReplies: 4Last Post: 05-22-2007, 12:26 PM
- By Uppercut in forum SupplementsReplies: 18Last Post: 03-01-2006, 07:36 AM
- By AllNatural in forum IGF-1/GHReplies: 17Last Post: 05-14-2005, 09:06 PM